# SDR DALA2019032602023

- Difficulty date: March 24, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 64,029 hours, 23,644 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bushing
- Condition: Corroded
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6707 INITIAL INSPECTION: CORROSION ON BUSHING ( 1 EA) AT LT PYLON UPPER LINK FORWARD ATTACHMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00366: LT PYLON UPPER LINK WAS REPLACED IN REFERENCE IPC AND SERVICEABLE LT PYLON UPPER LINK MUST BE INSTALLED UNDER CARD AND AMM 54-51. (0999985)
